# SDR ASOA04981

- Difficulty date: December 6, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- System (JASC): 3210 · Main Landing Gear
- Part: Clamp
- Part number: HB12TF200BS
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4773 - DURING TAKEOFF ROLL FROM FNT-CVG, AT APPROXIMATELY 130 KNOTS THE RIGHT MAIN LANDING GEAR MLG STRUCK A COYOTE.  GEAR RETRACTION AND SUBSEQUENT TAKEOFF WERE NORMAL.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN CVG.  MAINTENANCE FOUND ANIMAL REMAINS AND DAMAGE TO TWO BAND CLAMPS ON THE RIGHT MLG WHICH WERE REPLACED.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
